# SDR 00FDEA00028

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fwc
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

00-15 - WHEN TOGA EVERS DEPRESS FOR MAX TOGA PWR TO, THE CRC SOUND AND THE LT ECAM DISPLAYED RED AFS/AP OFF.  THIS WILL ALSO OCCUR W/ENG S/D AND EXT/APU PWR CONNNECT.  REMOVED AND REPLACED NR 2 FWC IAW MM 31-53-34.  OPS CK NORMAL.  PER AFS/LAND TEST, OPS NORM.
